Product Q&A

Back
Title

Caused irritation

Posted by kamarilea@gmail.com(ip:)

Date 2020-06-11 20:41:48

View 376

Rate 0점  

Recommend Recommend this

Message

Hello,guys! I've bought a set of 3 serums and was totally impressed by tea tree relief serum. It's amazing!!! After I've finished this one, I've started using the second one immediately! It was a serum with propolis. But....it started burning my face. I've got a kind of dark spots after using it and the face is burning. Can it be a kind of reaction on vitamin C? Cause I saw that this propolis serum is especially for those who has sensitive skin, but it contains vitamin C.Guys,what can be wrong? Should I continue using it or should i stop? Please advise! P.S i am using propolis serum with:



Hyaluronic acid toner from isntree

Aloe vera oil free gel from cosrx(this combination was perfect with tea tree relief serum! I was soooo happy, but not now :(



Can you please advise?

Attachment

Password
Edit

Please enter password to remove or edit this post.

Comments

There are no comments to display.

Edit Comment

Name

Password

Message

/ byte

Edit Cancel
Password :
OK Cancel
Add Comment

Name

Password

Combination in 10-16 characters containing at least two of the followings: upper and lower case letters/numbers/special letters

Message

/ byte

Rate

Please type without any spaces.

Comments can be added by only.

Related Postings

  • Caused irritation kamarilea@gmail.com 2020-06-11 20:41:48 0points iUNIK Propolis Vitamin Synergy Serum 50ml

WORLD SHIPPING

PLEASE SELECT THE DESTINATION COUNTRY AND LANGUAGE :

GO
close